Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 65, NWS Atlanta, GA

May 21, 2010Bibb County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 21, 2010, 5:19 PM EDT for Bibb County, Georgia. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2010, 5:19 PM EDT (21:19 UTC)
Expired
May 21, 2010, 6:15 PM EDT
In force
56 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Bibb County, GA

The radar

The Robins AFB radar (KJGX), 32 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 12:50 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
116 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

416 
WUUS52 KFFC 212119
SVRFFC
GAC021-212215-
/O.NEW.KFFC.SV.W.0065.100521T2119Z-100521T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EDT FRI MAY 21 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BIBB COUNTY IN CENTRAL GEORGIA

* UNTIL 615 PM EDT

* AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 12 MILES WEST
  OF SKIPPERTON...MOVING EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  RUTLAND...MIDDLE GEORGIA REGIONAL AIRPORT AND ELBERTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THIS STORM PRODUCED QUARTER SIZED HAIL IN ROBERTA EARLIER THIS AFTERNOON. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3268 8368 3268 8372 3272 8377 3273 8381
      3280 8387 3281 8378 3279 8351 3272 8359
      3267 8360 3266 8359 3266 8363
TIME...MOT...LOC 2118Z 279DEG 18KT 3272 8387

$$
2 follow-up statements
343 
WWUS52 KFFC 212155
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT FRI MAY 21 2010

GAC021-212215-
/O.CON.KFFC.SV.W.0065.000000T0000Z-100521T2215Z/
BIBB GA-
555 PM EDT FRI MAY 21 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHERN BIBB COUNTY...

AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR 
MIDDLE GEORGIA REGIONAL AIRPORT...MOVING EAST AT 20 MPH.  THIS STORM 
HAS WEAKENED SLIGHTLY...BUT IS STILL CAPABLE OF PRODUCING LARGE HAIL 
AND GUSTY WINDS.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELBERTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR CENTRAL GEORGIA.

&&

LAT...LON 3268 8368 3268 8372 3272 8377 3273 8381
      3281 8372 3279 8352 3278 8352 3271 8360
      3267 8360 3266 8359 3266 8363
TIME...MOT...LOC 2155Z 279DEG 18KT 3269 8365

$$
993 
WWUS52 KFFC 212210
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EDT FRI MAY 21 2010

GAC021-212218-
/O.EXP.KFFC.SV.W.0065.000000T0000Z-100521T2215Z/
BIBB GA-
610 PM EDT FRI MAY 21 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BIBB COUNTY EXPIRES
AT 615 PM EDT...

AT 605 PM EDT...A STRONG THUNDERSTORM WAS DETECTED ON RADAR NEAR 
ELBERTA...MOVING EAST AT 20 MPH.  THIS STORM HAD WEAKENED 
CONSIDERABLY...SO THE WARNING WILL BE ALLOWED TO EXPIRE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR CENTRAL GEORGIA.

LAT...LON 3268 8368 3268 8372 3272 8377 3273 8381
      3281 8372 3279 8352 3278 8352 3271 8360
      3267 8360 3266 8359 3266 8363
TIME...MOT...LOC 2208Z 279DEG 18KT 3268 8357

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 4:43 PM EDT, 36 minutes earlier.

Area forecast discussion, May 21, 4:43 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT FRI MAY 21 2010

.UPDATE...
THE FORECAST HAS BEEN UPDATED TO CLEAR SOME OF THE COUNTIES OUT OF
THE WATCH BOX. A LINE OF SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE
EAST ACROSS THE AREA AND SHOULD CONTINUE TO HAVE ISOLATED SEVERE
STORMS ASSOCIATED WITH IT THROUGH TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 311 PM EDT FRI MAY 21 2010/

SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SCATTERED SHOWERS AND THUNDERSTORMS ACROSS
THE AREA WITH A FEW ISOLATED SEVERE STORMS. THERE IS CURRENTLY A
LINE OF SHOWERS AND THUNDERSTORMS MOVING IN FROM AL INTO WEST
CENTRAL GA. THIS LINE HAS A LOT OF LIGHTNING...GUSTY WINDS AND HAIL
ASSOCIATED WITH IT. THE UPPER TROUGH OVER THE REGION SHOULD MOVE
NORTHEASTWARD THROUGH TONIGHT INTO THE TN AND OH VALLEYS. THERE ARE
SEVERAL SHORT WAVES ASSOCIATED WITH THIS FEATURE SO SHOULD CONTINUE
TO SEE SHRA/TSRA ACTIVITY THROUGH LATE TONIGHT INTO EARLY SAT
MORNING. THE BETTER DYNAMICS ALONG WITH THE UPPER TROUGH SHOULD MOVE
NORTH AND EAST OF THE STATE LATE TONIGHT TAKING THE CONVECTIVE
ACTIVITY WITH IT INTO THE CAROLINAS. WILL CONTINUE WITH A SLIGHT
CHANCE OF POPS ACROSS EASTERN SECTIONS OF THE STATE SATURDAY. WILL
ALSO CONTINUE WITH DRY CONDITIONS FOR SUNDAY WITH THE UPPER RIDGE
BUILDING OVER THE NORTHERN GULF.

LONG TERM /MONDAY THROUGH FRIDAY/...
MODELS AGREE ON LOW PRESSURE SLIDING DOWN THE ATLANTIC COAST AND
DEEPENING WESTWARD. THIS PUTS GEORGIA IN A PATTERN OF UNSETTLED
WEATHER WITH MOISTURE CIRCULATING INTO THE STATE FROM THE ATLANTIC.
SO HAVE INCLUDED LOW POPS FOR EACH DAY THROUGH THE LONG TERM.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  84  64  92  64 /  60  20   5  10  10
ATLANTA         64  85  67  90  68 /  40  10   5  10  10
BLAIRSVILLE     60  80  56  86  58 /  60  20  10  10  10
CARTERSVILLE    62  86  58  92  60 /  50  10   5  10  10
COLUMBUS        67  90  66  92  68 /  30  10   5  10  10
GAINESVILLE     63  82  65  89  66 /  60  10  10  10  10
MACON           65  89  66  93  65 /  50  10   5  10  10
ROME            64  87  60  94  62 /  40  10   5  10  10
PEACHTREE CITY  61  86  60  91  60 /  40  10   5  10  10
VIDALIA         68  89  65  90  67 /  40  10   5  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...
CRISP...DODGE...DOOLY...HOUSTON...JONES...LAMAR...LAURENS...
MACON...MARION...MONROE...MUSCOGEE...PEACH...PIKE...PULASKI...
SCHLEY...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...
TELFAIR...TREUTLEN...TWIGGS...UPSON...WEBSTER...WHEELER...
WILCOX...WILKINSON.

&&

01
Hazardous weather outlook, May 21, 12:58 PM EDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1258 PM EDT FRI MAY 21 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221700-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1258 PM EDT FRI MAY 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER PORTIONS OF CENTRAL
GEORGIA THIS AFTERNOON AND EVENING.
SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THROUGH TONIGHT.

.SYNOPSIS...
A WARM FRONT WILL REMAIN NEARLY STATIONARY ACROSS GEORGIA TODAY. A
COLD FRONT WILL APPROACH THE TENNESSEE VALLEY LATE TONIGHT AND
WEAKEN OR DISSIPATE.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS AND LARGE HAIL. THE MOST LIKELY LOCATION FOR SEVERE
THUNDERSTORMS WILL BE FROM CARROLLTON TO VIDALIA AND SOUTH THROUGH
EARLY THIS EVENING. SCATTERED THUNDERSTORMS CAN BE EXPECTED
ACROSS THE AREA THROUGH TONIGHT.

.DISCUSSION...
CAPES OF 1000 TO 2000 ARE EXPECTED ACROSS THE AREA. THE SOUTHERN
PERIPHERY OF AN UPPER TROUGH PUSHING INTO THE MID U.S. WILL
BRING 35 TO 40 KNOTS OF UNIDIRECTIONAL DEEP SHEAR ACROSS PORTIONS
OF NORTH AND CENTRAL GEORGIA. THIS WILL GIVE POTENTIAL FOR STORMS TO
DEVELOP ALONG AND AHEAD OF THE COLD FRONT DURING THE AFTERNOON
WITH THE THREAT FOR ISOLATED DAMAGING WINDS AND LARGE HAIL THROUGH
EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS OVER EAST GEORGIA ON SATURDAY AND
MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA ON
TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. EMERGENCY MANAGERS
SHOULD MONITOR THE SITUATION.

In the hours before

Special weather statement, May 21, 3:24 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
324 PM EDT FRI MAY 21 2010

GAZ093-212000-
324 PM EDT FRI MAY 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MACON COUNTY UNTIL 400 PM EDT...

AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BARTLETT...AND MOVING EAST AT 15 MPH.

WIND GUSTS OF 40 MPH...SMALL HAIL AND HEAVY RAIN ARE LIKELY AS THIS
STORM MOVES ACROSS PARTS OF MACON COUNTY THROUGH 400 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE WHITEWATER STATE
PARK...FOUNTAINVILLE...BARTLETT...GARDEN VALLEY...CLEARVIEW...
OGLETHORPE... MONTEZUMA...WINCHESTER AND FIVE POINTS.
Special weather statement, May 21, 3:36 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT FRI MAY 21 2010

GAZ045-212000-
336 PM EDT FRI MAY 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZE HAIL AND 35 MPH WINDS
IN DEKALB COUNTY UNTIL 400 PM EDT...

AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST LAKE...AND MOVING EAST AT 15 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DEKALB
COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE KIRKWOOD...EAST LAKE...GRESHAM PARK...DECATUR...DRUID
HILLS...SCOTTDALE...AVONDALE ESTATES...PANTHERSVILLE...CLARKSTON...
PINE LAKE...SNAPFINGER...BELMONT...REDAN...LITHONIA AND STONE
MOUNTAIN.
Special weather statement, May 21, 3:42 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT FRI MAY 21 2010

GAZ066>069-078-079-212015-
342 PM EDT FRI MAY 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...HEAVY RAIN AND
35 MPH WINDS IN HARRIS...TALBOT...UPSON...PIKE...TROUP AND
MERIWETHER COUNTIES UNTIL 415 PM EDT...

AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR ALVATON TO
NEAR MOUNTAIN HILL...AND MOVING EAST AT 30 MPH.

WIND GUSTS OF 35 MPH...SMALL HAIL AND HEAVY RAIN ARE LIKELY AS THESE
STORMS MOVE ACROSS HARRIS...TALBOT...UPSON...PIKE...TROUP AND
MERIWETHER COUNTIES THROUGH 415 PM EDT.
Special weather statement, May 21, 4:05 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT FRI MAY 21 2010

GAZ067>071-079-081-212030-
405 PM EDT FRI MAY 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN CRAWFORD...TALBOT...UPSON...PIKE...MONROE...LAMAR AND MERIWETHER
COUNTIES UNTIL 430 PM EDT...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR HILLTOP TO
NEAR PLEASANT HILL...AND MOVING EAST AT 35 MPH.

WIND GUSTS OF 40 MPH...DIME SIZED HAIL AND VERY HEAVY RAIN ARE
LIKELY AS THESE STORMS MOVE ACROSS PARTS OF CRAWFORD...TALBOT...
UPSON... PIKE...MONROE...LAMAR AND MERIWETHER COUNTIES THROUGH 430
PM EDT.
Local storm report, May 21, 4:25 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
425 PM EDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             9 W THOMASTON           32.89N 84.48W
05/21/2010  E0.88 INCH       UPSON              GA   TRAINED SPOTTER

&&

SNELSON
Local storm report, May 21, 5:00 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             5 NW HELENA             32.13N 82.97W
05/21/2010  E1.25 INCH       DODGE              GA   TRAINED SPOTTER

0211 PM     HAIL             MCRAE                   32.06N 82.90W
05/21/2010  E1.25 INCH       TELFAIR            GA   TRAINED SPOTTER

0323 PM     HAIL             NEWNAN                  33.38N 84.79W
05/21/2010  E0.75 INCH       COWETA             GA   FIRE DEPT/RESCUE

0300 PM     TSTM WND DMG     7 N LA GRANGE           33.14N 85.03W
05/21/2010                   TROUP              GA   AMATEUR RADIO

            ONE TREE BLOWN DOWN ON WARES CROSS ROAD WHICH IS BLOCKING
            THE ROAD.

0417 PM     FUNNEL CLOUD     OGLETHORPE              32.29N 84.06W
05/21/2010                   MACON              GA   TRAINED SPOTTER

            REPORTED NEAR GEORGIA HIGHWAY 90 AND PETES POND ROAD.
            RELAYED BY AMATEUR RADIO OPERATOR.

0432 PM     HAIL             FIVE POINTS             32.29N 83.92W
05/21/2010  E1.25 INCH       MACON              GA   AMATEUR RADIO

            ALSO WIND GUSTS TO 50 MPH AND ONE TREE BLOWN DOWN.

&&

KFRANTZ

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 6:32 AM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Pike, Talbot, Upson43 min
May 21, 7:02 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe43 min
May 21, 1:34 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Wheeler56 min
May 21, 1:56 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler49 min
May 21, 2:20 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard38 min
May 21, 2:42 PM EDTSevere Thunderstorm WarningFFCTroup48 min
May 21, 3:18 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler21 min
May 21, 3:48 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox42 min
May 21, 3:59 PM EDTSevere Thunderstorm WarningFFCDooly46 min
May 21, 4:21 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor, Upson39 min
May 21, 4:36 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon39 min
May 21, 4:38 PM EDTSevere Thunderstorm WarningFFCTelfair35 min
May 21, 4:50 PM EDTSevere Thunderstorm WarningFFCCrawford40 min
May 21, 5:01 PM EDTSevere Thunderstorm WarningFFCPulaski, Wilcox44 min
May 21, 5:01 PM EDTSevere Thunderstorm WarningFFCMarion, Taylor44 min
May 21, 5:09 PM EDTSevere Thunderstorm WarningFFCCrawford, Peach66 min
May 21, 5:28 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Wilcox47 min
May 21, 5:31 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach36 min
May 21, 5:37 PM EDTSevere Thunderstorm WarningFFCHouston68 min
May 21, 6:02 PM EDTSevere Thunderstorm WarningFFCTwiggs58 min
May 21, 6:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Dooly, Houston, Pulaski49 min
May 21, 6:59 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Telfair, Wheeler46 min
May 21, 7:12 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair63 min
May 21, 7:42 PM EDTSevere Thunderstorm WarningFFCDodge, Emanuel, Laurens, Montgomery, Treutlen, Wheeler63 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.